Webb's Pro Fitness  & 
      The Yoga Room Class Schedule

                                                                                                            
                                            Our daughter Heather (Webb) Quintal opened The Yoga Room behind our club.  
                    The 
classes  in italics are The Yoga Room classes & additional fee is required as explained next to class. 
                                                 Click here for a printable "TAKE HOME" 3 page version
Sundays
7:45AM Zumba - with Kim Smyth
8:45AM Wateraerobics - with Tasha Collins
9:00AM P90X - with Paul Keough
      5:00PM Restorative Yoga w/ Karen Conneely in The Yoga Room
($15 drop-in OR use Yoga Room 10 class punch OR included if Yoga Room Unlimited)
Mondays
5:45AM Spinning* - with Dawn Cedrone  $2.99/class OR $19.99 for 9 classes for members
8:30AM Muscleworks   -  with Laurie Barron
9:15AM Wateraerobics   -  with Tasha Collins (longterm sub for Sandy)
9:30AM Bootcamp with Mary Tiedtke
      9:30AM Gentle Yoga 101 with Karen Conneely in The Yoga Room ($15 drop-in OR use Yoga Room 10 class punch OR included if Yoga Room Unlimited)
10:45AM Stretch, Strength'n Cardio 101 with Mary Tiedtke
4:30PM Barre  - with Heather (Webb) Quintal
5:30PM Zumba - with Anita Atamanczuk
5:30PM Yoga - with Heather (Webb) Quintal  in The Yoga Room (included in Webb's membership...except Pool Only members & Matinee: $5)
6:15PM Spinning* - with Amy Prostran - $2.99/class OR $19.99 for 9 classes for members
Tuesdays
      7:30AM Yoga for All Levels with Amy Webb in The Yoga Room (a give-back-to-the-community class, so only $5pp for everyone!)
8:45AM Waterbelt/EDI Wateraerobics  - with Amy Webb ~ 45 minutes
9:00AM All Abs - with Diane Hamilton - 15 minutes
9:15AM Spinning*  - with Diane Hamilton $2.99/class OR $19.99 for 9 classes for members
9:25-9:40/45 Water Yoga - with Amy Webb ~ 15 minutes
      10:00 Gentle Therapeutic Yoga w/ Suzanne Higgins in the Yoga Room ($15 drop-in OR Yoga Room 10 class pass OR included if Yoga Room Unlimited)
      10:15 Mom'n Me Waterbabies - register on OhBaby.com ~ add'l fee required
10:15AM Stretch It! - with Diane Hamilton (15 min stretch ..anyone join in.  Great after Water class OR Spin OR just join in!)
12:00       Lengthen'n Lift aka: Muscleworks - with Amy Webb - 45 minutes
4:30PM   Yoga - with Katherine Rossmoore in The Yoga Room ( included in Webb's membership..except Pool Only members: $5)
5:30PM   Zumba  - with Amanda Donnell Banish -longterm sub: Anita Atamanczuk for Amanda thru Dec 2017
5:30PM   Wateraerobics - with Sandy MacDonald  
6:00PM   Spinning* - with Amy Prostran  $2.99/class or $19.99 for 9 classes for members
      6:30PM Yoga for Every Body with Tracie Marshall in The Yoga Room ($15 drop-in OR Yoga Room 10 class pass OR included if Yoga Room Unlimited)
6:30PM Zumba - with Kate McCusker
Wednesdays
    7:00AM Lengthen & Strengthen with Heather (Webb) Quintal in The Yoga Room (a give-back-to-the-community class, so only $5pp for everyone!) 
8:30AM    A.bs, B.utts, & C.ardio - with Mary Tiedtke
9:15AM    Wateraerobics - with Roe Blanchard
9:30AM    Yoga 90 mins - with Laurie Barron
   10:30AM Qi Gong/(optional chair) Yoga - w/ Amy Webb 45 min in Yoga Room $15 drop-in OR 10 class Yoga Rm pass OR Yoga Rm unlimited OR see  Qi Gong session flyer 
11:15AM Stretch'n Strength'n Cardio 101 - with Mary Tiedtke
5:30PM    Lengthen & Lift  - with Heather (Webb) Quintal - 45 minutes
      5:30PM Restorative Yoga - w/ Julie Hoffman-Hogan in The Yoga Room $15 drop-in OR 10 class Yoga Room pass Or Yoga Unlimited Bring a friend for just $5!
     6:15PM Pregnancy Wateraerobics - with Kristen St Amour - Register on OhBaby.com - additional fee
6:30PM   Zumba  - with Kate McCusker

Thursdays
8:30AM Zumba - with Maria Kelley
8:45AM Waterbelt & EDI Wateraerobics - with Roe Blanchard - 45 minutes
9:30AM Power Hour - with Terry Gordon
     10:00AM Yoga UP on your feet with Andrea in The Yoga Room** no up & down. All on  feet or chair. $15 drop-in OR 10 class Yoga Rm pass OR Yoga Rm unlimited
5:30PM Wateraerobics - with Tasha Collins
5:30PM Zumba - with Kim Smyth
6:00PM Spinning* - with Lisa Tierney $2.99/class OR $19.99 for 9 classes for members
6:00PM Yoga - with Sue McDonough In The Yoga Room  Free for Webb's members ($5 for Pool or Matinee members) Non-members: $15 drop-in OR 10 class pass OR Yoga Room Unlimited
6:30PM Strong by Zumba & Zumba Toning - with Anita Antamanczuk
Fridays
5:45AM   Spinning* - w/ Deb Farrell/ Terry Gordon alternating Click here for schedule bottom of page $2.99/class OR $19.99 for 9 classes for members
     7:30AM Yoga - with Heather Webb in The Yoga Room only $5 per person..a give-back-to-the-community-class - so only $5
8:30AM   Body Training - with Laurie Barron (runs 8:30-10am..come in late or leave early if your schedule doesn't fit the full 90 mins) 1st Friday ea month is "Live Out Loud"
click here for description
9:15AM   Wateraerobics  - with Roe Blanchard
9:30AM   Spinning* - with Amy Prostran $2.99/class or $19.99 for 9 classes for members

10:15AM Zumba - with Chrissy Record
5:30PM   P90X  - with Paul Keough - 25 minutes
     5:45PM Yoga - with Tracie Marshall in The Yoga Room - only $5 a give-back-to-the-community-class -
6:00PM   Zumba - with Anita Antamanczuk
Saturdays
7:30AM   Spinning* w/ Amy Prostran/Dawn Cedrone
alternat'g click here for schedule bottom of page. $2.99/class or $19.99 for 9 classes for members
8:00AM   Zumba - with Amanda Donnell Banish
8:45AM   Wateraerobics - with Sandy Smith MacDonald
9:00AM   Muscleworks - with Deb Farrell
9:00AM   Spinning* - with Lisa Tierney
$2.99/class or $19.99 for 9 classes for members
10:00AM Yoga - w/ Katherine Rossmoore
in Aerobic Rm  Free for Webb's Members (Pool  Members $5). Non-members: $15 drop-in OR 10 class Yoga Rm pass
11:15AM    Zumba - with Kate McCusker

       This schedule is pretty much "set in stone" for the schoolyear...if any changes, we post at club and here, but very rare.

 

 

Copyright© Webb's Pro Fitness

Website Solution Provided by New England WebCenters